MAUDE Adverse Event Report: CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES

CARDINAL HEALTH (THAILAND) 222 LIMITED GLOVE SURGICAL PROTEXIS PI MICRO; SURGEON'S GLOVES
Catalog Number 2D73PM65
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of the complaint lot was reviewed.The lot was inspected and released in compliance with all requirements.The customer had the sample but the manufacturing facility did not need it to be returned due to their identification of the problem.It appears that a new alternate source of polyisoprene had less tear resistance than a previous source for the same thickness control.We have resumed sourcing product from the previous supplier.
 
Event or Problem Description
Physician complained of multiple glove tears during a laparoscopic tah bso - one glove tore in multiple pieces.Some pieces were retrieved from the abdomen and some were found on the floor of the or.The surgeon did order additional antibiotics.No additional updates available on the patient.

Brand Name
GLOVE SURGICAL PROTEXIS PI MICRO
Common Device Name
SURGEON'S GLOVES
Manufacturer (Section D)
CARDINAL HEALTH (THAILAND) 222 LIMITED
7/111 moo 4 highway #331, maby
rayong 21140
TH  21140
MDR Report Key8420674
Report Number1423537-2019-00287
Device Sequence Number2170449
Product Code KGO
UDI-Device Identifier10885380027277
UDI-Public10885380027277
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Catalogue Number2D73PM65
Device Lot NumberTS18090309
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2019
Initial Report FDA Received Date03/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient Weight103